# SDR REXA2015111101085

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD & OTBD ANGLES ON INTERCOSTAL IS CRACKED AT FS 484, RBL 27 & 36.  REMOVED CABLE GUIDE TO ACCESS CRACKED ANGLE FOM, BY REMOVING BOLTS & NUTS IAW SRM 51-41-00.  REINSTALLED SAME SERVICEABLE CABLE GUIDE IAW AMM 20-21-00-910-801 & 20-24-00-910-801.  R & R INBD ANGLE ON INTERCOSTAL AT FS 484, RBL 27 BY REMOVING & REPLACING HI-LITES IAW SRM 51-42-21 & REO 601R-53-41-059.  OTBD ANGLE REQUIRES REPLACEMENT IAW EA CRJ253-03784.  R & R OTBD ANGLE ON INTERCOSTAL AT FS 484, RBL 36 BY REMOVING AND REPLACING HI-LITES IAW SRM 51-42-21, TWO EACH CRJ253-03784.  R & R INBD ANGLE ON INTERCOSTAL RBL 27 WITH NEW CLIP ON 601R31171-9 IAW SRM 51-42-21.  FABRICATED & INSTALLED NEW CLIP AT FS 484, RBL 36 IAW EA CRJ 253-03784.  REINSTALLED SERVICEABLE GUIDE ROLLER IAW AMM 20-21-00-910-801.
